Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
annieamazon

Starting Accutane after Minocycline- how long do I need to wait?

Recommended Posts

My doctor thinks it's fine for me to start the Accutane as soon as my blood tests clear (starting 20 mg/day for first month, then 40 mg/day after that)

I've been on Minocycline (100mg, 2X/day) since October, and am wondering if I should stop taking it for the next week or two before I start the Accutane? I thought I read about headaches and other side effects people were having if they didn't wait?

Thanks in advance for any help.

Share this post


Link to post
Share on other sites

I was on Mino (100 mg a day) for three months and I switched over to Accutane (40 mg a day) the same day I quit Mino...

I had pretty bad headaches for about 3 days... yes they were bad.. But its really no cause for concern IMO if your doctor thinks you will be ok.. Also if you have a two week gap from mino to accutane you could get a worse initial outbreak.. (I would rather have bad headaches for a few days then a really bad breakout) I dont know if it had anything to do with me taking mino right before the accutane but I never had a initial outbreak at all..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×